# SDR CALA2014102101365

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40016
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN SHOW SIGN OF CRACK ABNORMALLY AT STATION 101.90 THE 3RD RIB INBD.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  DIP INITIATED FOR INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH REPEAT INSPECTIONS AT 9,000 FLIGHT CYCLE INTERVALS.
